, Volume 23, Issue 1, pp 247–247 | Cite as

Correction to: Fatou closedness under model uncertainty

  • Marco Maggis
  • Thilo Meyer-Brandis
  • Gregor SvindlandEmail author

1 Correction to: Positivity (2018) 22:1325–1343

There is an error in Proposition 3.10. In fact, the stated proof only shows

Proposition 0.1

If \(ca_c^*=L^\infty _c\), then \(L^\infty _c\) is order complete. Conversely, if \(L^\infty _c\) is order complete and if the order continuous dual of \(L^\infty _c\) may be identified with \(ca_c\), then \(ca_c^*=L^\infty _c\).

This affects Examples 3.11 and 3.12 in which the additional condition that the order continuous dual of \(L^\infty _c\) may be identified with \(ca_c\) has to be added. We thank Felix-Benedikt Liebrich for discussions which made us recognize the error.


Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  • Marco Maggis
    • 1
  • Thilo Meyer-Brandis
    • 2
  • Gregor Svindland
    • 2
    Email author
  1. 1.Department of MathematicsUniversity of MilanMilanItaly
  2. 2.Mathematics InstituteLMU MunichMunichGermany

Personalised recommendations